# SDR WVER2016120100005

- Difficulty date: December 1, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 24,608 hours, 17,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Part time: 24,608 hours, 17,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED AT BS 310, STRINGERS 26L TO 26R.
